U.S. doctors online nowAsk doctors free
IN
A 25-year-old male asked:

I have been taking tryptomer 50mg for past 1 year however when i wake up i don't feel fresh i fell drowsy throughout the day and my stool is dark?

1 doctor answer1 doctor weighed in
Dr. Natalie Sieb
Family Medicine 14 years experience
Drug side effects: This medication is known to frequently cause a "hangover"in the morning. If you haven't already, you can try cutting your dose to 25mg. This medication is also known to darken stools, it is a common side effect. May need to try another drug if lowering the dose doesn't help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 28, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.